Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of uniform paracompactness


Authors: J. Fried and Z. Frolík
Journal: Proc. Amer. Math. Soc. 89 (1983), 537-540
MSC: Primary 54E15; Secondary 54D18
DOI: https://doi.org/10.1090/S0002-9939-1983-0715882-3
MathSciNet review: 715882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Main result: a uniform space $ X$ is uniformly paracompact [R] iff for some (and then any) compactification $ K$ of $ X$ and for any compact $ C \subset K\backslash X$ closed disjoint sets $ X \times C$ and the diagonal $ {\Delta _X}( = \{ \left\langle {x,x} \right\rangle \vert x \in X\} )$ can be separated by a uniformly continuous function on the semiuniform product $ X * K$.


References [Enhancements On Off] (What's this?)

  • [F$ _{1}$] Z. Frolik, A note on metric-fine spaces, Proc. Amer. Math. Soc. 46 (1974), 111-119. MR 0358704 (50:11163)
  • [F$ _{2}$] -. Paracompact uniform spaces, Czechoslovak Math. J. (to appear). MR 718930 (85b:54044)
  • [F$ _{3}$] -, On two classes of paracompact uniform spaces,ČCasopis Pěst. Mat. (to appear).
  • [H$ _{1}$] A. Hohti, On uniform paracompactness, Ann. Acad. cei. Fenn. Ser. A I Math., Dissertationes No. 36, 1981.
  • [H$ _{2}$] -, On supercomplete spaces, Proc. Amer. Math. Soc. 87 (1983), 557-560. MR 684658 (84j:54016)
  • [I$ _{1}$] J. R. Isbell, Uniform space,. Math. Surveys, No. 12, Amer. Math. Soc., Providence, R. I., 1964. MR 0170323 (30:561)
  • [I$ _{2}$] -, Supercomplete spaces, Pacific J. Math. 12 (1962), 287-290. MR 0156311 (27:6235)
  • [R] M. D. Rice A note on uniform paracompactness, Proc. Amer. Math. Soc. 62 (1977), 359-362. MR 0436085 (55:9036)
  • [T] H. Tamano, On paracompactnes,. Pacific J. Math. 10 (1960), 1043-1047. MR 0124876 (23:A2186)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15, 54D18

Retrieve articles in all journals with MSC: 54E15, 54D18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715882-3
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society